Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Delayed periods. Pregnancy test negative. Suggest medications to get periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi Doctor, i had sex with my boy friend last month on 3rd..actually my period date waas 28th of every month..this month still i have not get periods..i have checked my self and the result is negative..but also im not sure y im not getting my periods..kindly let me know what medicines have to take for getting periods?
Posted Mon, 23 Sep 2013 in Women's Health
Answered by Dr. Chakravarthy Mazumdar 12 minutes later
Brief Answer:
Wait for periods

Detailed Answer:

I think you are worried about pregnancy at this stage. The chances are less given you have regular periods and you had an intercourse just after your periods in the month of August.

You may not need pills to get the period. You can still wait to take pills or XXXXXXX a doctor.

Since the urine pregnancy test is negative you should not worry, you can try again after two more days.

Have you taken any pills? If yes there is a chance of delay in periods. I would advise you to wait for periods instead of worry. Your worry would add to the existing stress. If you do not get periods within next 20 days and miss one more period then you should XXXXXXX a doctor. Sometimes spotting mimics regular periods just try to remember if you had spotting.

Hope this is helpful.
Above answer was peer-reviewed by
Follow-up: Delayed periods. Pregnancy test negative. Suggest medications to get periods? 52 minutes later
Hi doctor,

actually my question was im having 25days cycle of regular date is 28th of every month! and i always have a 3days of periods..28,29 and 30 i had my periods..on 2,3 and 4th of august i had sex with my fiance..till date i din get my periods yet!!! I'M so WORRIED..i had pregnency test n it showd only one line which implied negative..however,i din get my periods..i even ate papaya..din work out..please suggest me a solution..dn tel me to wait for my periods..v r gng to get married in it doesnt look good on both sides either..need attention..please suggest any pillswhich do not require prescription..bcoz i cnt consult a doctor!!! :(
Answered by Dr. Chakravarthy Mazumdar 16 hours later
Brief Answer:
Primolut N is routinely given

Detailed Answer:

I had answered in the best interest of your health and social circumstances. Unfortunately you are not in a position to accept the fact. I would not prescribe anything for such patients in my clinic.

If someone like you insist I would prescribe them Primolut N one per day for five days. After 5 days when you stop the drug you should be menstruating. If you do not then you should see a doctor in the locality to check for any other reasons. However you should be aware of common side affects, headache, nausea, bloating sometimes uncontrolled bleeding.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor